# SDR AALA201508119003

- Difficulty date: August 8, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 43,692 hours, 25,326 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Defective
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CABIN SMOKE COMING FROM OVEN 1 - 4.  REPLACED OVEN 1 - 4.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 25-33-00.
